It is currently Sun Aug 20, 2017 1:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Need advice badly
PostPosted: Wed Apr 09, 2014 7:38 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 20, 2014 7:56 am
Posts: 6
So I've been clean from suboxone and all opiates for a month now. I feel pretty normal despite some restless nights, anxiety, sweating and some depression. I've been working out regularly and my stomach is getting somewhat back to normal. This past week I made the poor decision to dabble with some H. I've shot about 2 grams over the past week and will be finishing up the last of my stash tomorrow. I know withdrawals shouldn't be too bad from past experience but I need some insight. I have access to some 2 mg Xanax bars and can possibly acquire one 8 mg suboxone. I am wondering if I wait 24 hours or until I start feeling withdrawals, can I do a quick taper with the suboxone strip over the next few days while the Heroin gets out of my system. If I do that ontop of a few Xanax bars will I essentially skip the Heroin withdrawal? Suboxone has been out of my system for the past month so I would imagine it will do its job without any repercussions. This weekend I'm moving far away to go to school with a couple buddies of mine. They are clean cut fellas and couldn't be better influences. It's a small town and pot is barely in existence so I know it's going to be a good fresh start away from opiates. This move played a large role in my poor decision to go on this past weeks bender as one last "hooray" so to speak. My addict mind wanted to treat myself before getting back on the sober grind. The recap and sum my inquiry up, will stretching out this one suboxone help ease my pain and kill time while the Heroin gets out of my system? For instance, usually when I finishin my final shot at night. I go to sleep and the next day I have this sort of after glow where I feel actually pretty good(the H is still in my system obviously). As the day progresses i start feeling fatigued and notice the glow start to fade around 24 hours after my last shot. That night i sleep ok but the next day is pretty crappy. No energy, sweaty, bad stomach etc... The next day is worse and then the 4th day after my last usage I start getting back to normal. Those 4 days I barely leave my bed and some unpleasant thoughts roam around my head. It's doable but I would really prefer to not deal with it if I don't neccesarily have to. I more than appreciate those who fully read my petty, dumb ass cries for advice and help. Any insight at all is amazing. Despite this past weeks "hiccup" things have been going very well. Once again, thank you and hope to hear from you fantastic individuals soon.

-Small


Top
 Profile  
 
 Post subject: Re: Need advice badly
PostPosted: Wed Apr 09, 2014 3:27 pm 
Offline
New Poster
New Poster

Joined: Wed Apr 09, 2014 2:59 pm
Posts: 2
I've been in your shoes. I hope you can stay away from the H pal. There were times when I was in WD, if I had a gun, I probably wouldn't be here. I was bad, 6 hours after my last fix, I was sick. Was rolling on 400MG of Morp/OC. Too many thoughts in my head. I never went longer then a week without, but I never felt better. Taking a trip with a good crowd is great for you. Have to get away from that crowd. I've been on subs for 5 years now. I have my life back. I would suggest the subs over anything. If you can kick in a few days, that's great. Perhaps a few subs is all you need to break away from it all. Staying off the H, that's the tough one. It's no life to live. You know that. Sometimes going somewhere far away is best. I hope you find peace no matter what "Small." We'll always be an addict, our brain is programmed that way. Controlling the impulses is the big issue.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group